# SDR IPXA2023081693924

- Difficulty date: August 5, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bracket
- Part number: ACA00071
- Condition: Gouged
- Location: Nose Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CNLG RETRACT ACTUATOR A/C SIDE BRACKET ANTI-ROTATION LUG IS GOUGED AT STA Y=596, X=3.0 .REPAIRED BRACKET ASSY. AT THE NLG RETRACT ACTUATOR A/C SIDE AT STA Y=596, X=3.0 IAW VTSAA EA 011-5310-01-B0068 I/R, UPS EO MD11-5310-87842-A DATED 08/14/23. (MINOR)
